# SDR FDEA201202090528

- Difficulty date: February 9, 2012
- Submitted: February 9, 2012
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- Aircraft time: 66,346 hours, 15,919 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Part number: ARC050312
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OTBD FLAP OTBD HINGE SIDE LOAD FITTING UPPER HOLE FOUND CORRODED.  RT WING - ACFT SIDE OTBD FLAP, OTBD HINGE SIDE LOAD FITTING UPPER HOLE FOUND   CORROSION.  CORROSION REMOVED IAW EA 1-5750-76663B PART 3.   REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, REV 114.  REPAIR BUSHING FABRICATED AND INSTALLED IAW EA 1-5750-76663B.
